# SDR ABXA060224

- Difficulty date: July 28, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 46,910 hours, 35,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Part serial: PB0285
- Condition: Loose
- Location: L2 Door
- Part time: 6,520 hours, 2,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE ASSY WAS LOOSE FROM PACKBOARD.  DEFERRED DI 51091.  REMOVED SLIDE ASSY FROM PACKBOARD AND INSTALLED BALLAST ASSY PER MM PROCEDURE REF 52-11-4-2.  DEFERRED L2 DOOR SLIDE ASSY PER MEL 52-11-4-2D, CAT B, CODE 8.  PLACARD INSTALLED ON GREEN ARMING LEVER.  MBCB JULY 31, 2006.  CLEAR DI 51091 REMOVED BALLAST AND INSTALLED SLIDE ASSY IAW B767 AMM 25-66-01.  REMOVED PLACARD CLEARED DI.
